# SDR QXEA200602290

- Difficulty date: May 24, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: RT UPPER WING ACCESS PANELS 624BT, 624CT, 624DT AND 624ET, INSIDE COUNTERSINKS AND LOWER MATING SURFACE REQUIRES CLEANING AND REPROTECTION, ALSO UPPER SURFACE AROUND SCREW HOLES HAVE LIGHT CORROSION.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-00-110-801, SRM 51-21-00-350-801 AND SRM 51-25-10-370-801.
